# SDR SWI2025F01526

- Difficulty date: August 26, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,005 hours, 32,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R BETWEEN FS.280 AND FS.295 HAS AREAS OF CORROSION.    (FILED CLOSED)REMOVED CORROSION ON STRG 25R FS 280 AND FS 295, EVALUATED WORKED AREA FOUND TO BE OUT OF LIMITS, LOCATED AND DRILL NEW PART, INSTALLED NEW PART ON STRG 25R ON FS280 AND FS 295, PERFORMED PRESSURIZATION CHECK WAS PERFORMED NO LEAK FOUND IAW CRJ 550 SRM 51-21-06, 51-40-11, 53-21-03, 51-42-20. AMM 21-31-00-910-801.
